8 doctors weighed in:

How serious is acetaminophen overdose?

8 doctors weighed in
Dr. Danny Proffitt
Family Medicine
6 doctors agree

In brief: Very Very Serious

One of the most common overdoses in the country is acetamenophen overdose.
Every day there are ICU over the country with patient overdosed on this drug. It causes liver failure and and death. Sadly this is all due to an over the counter drug. Acetamenophen should be used cautiously, carefully and for it's intended purpose. See care immediatley if you suspect your have overdosed on this med.

In brief: Very Very Serious

One of the most common overdoses in the country is acetamenophen overdose.
Every day there are ICU over the country with patient overdosed on this drug. It causes liver failure and and death. Sadly this is all due to an over the counter drug. Acetamenophen should be used cautiously, carefully and for it's intended purpose. See care immediatley if you suspect your have overdosed on this med.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Brijesh Chandwani
Pain Management

In brief: Very serious

Worst consequence from Acetaminophen overdose is liver failure.
Signs of Acetaminophen toxicity include jaundice, nausea, diarrhea, abdominal pain and vomiting.

In brief: Very serious

Worst consequence from Acetaminophen overdose is liver failure.
Signs of Acetaminophen toxicity include jaundice, nausea, diarrhea, abdominal pain and vomiting.
Dr. Brijesh Chandwani
Dr. Brijesh Chandwani
Thank
Read more answers from doctors